# SDR USAA2014031400010

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 77,162 hours, 34,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR AFT CARGO DOOR INDICATION.  RETURNED TO RAMP & CONFIRMED DOOR HANDLE WAS AJAR.  OPENED & CLOSED AFT CARGO DOOR PROPERLY.
